Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had repairs on rotator cuff. Taking cephalexin and hydrocodone. Experiencing nausea and pain. Suggest ways for relief

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
My husband has had some repairs on his rotator cuff. Post op meds were cephalexin 500mg and Hydrocodone 10/325. He never takes medications other than occassional otc Aleve or Advil. He has been eating and or drinking milk with his medications but still experiencing nausea. He hasn't been able to sleep either. This is draining him of all his energy. He is still experiencing break thru pain. He has a 2pm post op appt today but is there anything to get him some relief or comfort Sir.

Posted Sun, 17 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 36 minutes later
Brief Answer:
Do physiotherapy and take antacids

Detailed Answer:

Thanks for writing to us,
I have studied your case with diligence.

As you have repaired your rotator cuff now you need good physiotherapy with theraband exercises.
I will advise to consult physiotherapist for proper protocol.
Physiotherapy like USG, TENS AND SWD may help you for early recovery.

For nausea I will advise to start antacids [proton pump inhibitors like] rabeprazole 20 mg with domperidone [rablet-D] twice a day.
Sucralfate will protect gastric mucosa and will give protective covering.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor